# SDR AALA20100629LAX01

- Difficulty date: June 28, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 84,976 hours, 17,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT 10AB TO 18AB INOPERATIVE.  REPLACED MODULE M9028 FOR SEAT EMERGENCY LIGHTS AT 10AB TO 18AB.  OPS CHECKED NORMAL.
